SciELO - Scientific Electronic Library Online

 
vol.38 número4On flow of electric current in RL circuit using Hilfer type composite fractional derivativeExtended results on sum divisor cordial labeling índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

RAJ, Kuldip  y  SHARMA, Charu. A relation of Banach limit and difference matrix to generate some Orlicz sequence spaces. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.4, pp.637-652. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0041.

Abstract

In the present paper we study the applications of generalized difference matrices and Orlicz function to generate some spaces of almost convergent sequences. We make an effort to study some algebraic and topological properties of these sequence spaces. Some inclusión relations between these spaces are establish. Furthermore, we study matrix transformations and compute β−, γ− duals of these spaces.

Palabras clave : Almost convergence; Paranorm space; Orlicz function; β-and γ-duals; Matrix transformations..

        · texto en Inglés     · Inglés ( pdf )